# SDR 99ZZZM708

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOTS ALTIMETER FLAGGED ON TAKEOFF.  REMOVED AND REPLACED ALTIMETER.  TESTED OK.  (M)
